# SDR SWIA201440226

- Difficulty date: November 12, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 29,096 hours, 17,498 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE LOWER COWL AT 5 O`CLOCK, 2" AFT AND 1" INBD OF EXISTING SCAB PATCH.  SHALLOW DENT, SCRATCH.  PLEASE EVALUATE AND OR REPAIR AS NECESSARY.  C-CHECK, RO 11/30/14, REWORKED LT ENGINE LOWER FAN COWL DOOR REF REO.  NO DEFECTS NOTED REF NDT ITEM 5, NO "OIL CANNING" IN REWORK AREA PERMITS THE COMPONENT TO REMAIN IN SERVICE "AS IS" REF REO.
